October  2014, 19(8): 2447-2459. doi: 10.3934/dcdsb.2014.19.2447

Existence of unbounded solutions of a linear homogenous system of differential equations with two delays

1. 

Department of Mathematics and Descriptive Geometry, Faculty of Civil Engineering and Department of Mathematics, Faculty of Electrical Engineering and Communication, Brno University of Technology, Brno, Czech Republic

2. 

Department of Mathematics, University of Žilina, Žilina, Slovak Republic, Slovak Republic

Received  October 2013 Revised  May 2014 Published  August 2014

Behavior of solutions of a linear homogeneous system of differential equations with deviating arguments in the form \begin{equation*} \dot y(t)=\beta(t)\left[y(t-\delta)-y(t-\tau)\right] \end{equation*} is discussed for $t\to\infty$. It is assumed that $y$ is an $n$-dimensional column vector, $n\geq 1$ is an integer, $\delta,\tau\in{\mathbb{R}}$, $\tau>\delta>0$, and $\beta(t)$ is an $n\times n$ matrix defined for $t\geq t_{0}$, $t_{0}\in\mathbb{R}$, and such that its elements are nonnegative, continuous functions and in every row of this matrix at least one element is nonzero. The existence of solutions in an exponential form under certain assumptions is proved. Sufficient conditions for the existence of unbounded solutions and the estimations for a solution are derived. A comparison with the known results and an illustrative example are given.
Citation: Josef Diblík, Radoslav Chupáč, Miroslava Růžičková. Existence of unbounded solutions of a linear homogenous system of differential equations with two delays. Discrete and Continuous Dynamical Systems - B, 2014, 19 (8) : 2447-2459. doi: 10.3934/dcdsb.2014.19.2447
References:
[1]

O. Arino and M. Pituk, More on linear differential systems with small delays, J. Diff. Equat., 170 (2001), 381-407. doi: 10.1006/jdeq.2000.3824.

[2]

F. V. Atkinson and J. R. Haddock, Criteria for asymptotic constancy of solutions of functional differential equations, J. Math. Anal. Appl., 91 (1983), 410-423. doi: 10.1016/0022-247X(83)90161-0.

[3]

H. Bereketoǧlu and A. Huseynov, Convergence of solutions of nonhomogeneous linear difference systems with delays, Acta Appl. Math., 110 (2010), 259-269. doi: 10.1007/s10440-008-9404-2.

[4]

H. Bereketoǧlu and F. Karakoç, Asymptotic constancy for impulsive delay differential equations, Dynam. Systems Appl., 17 (2008), 71-83.

[5]

H. Bereketoglu and M. Pituk, Asymptotic constancy for nonhomogeneous linear differential equations with unbounded delays, Discrete Contin. Dyn. Syst., (2003), 100-107.

[6]

J. Diblík, Asymptotic convergence criteria of solutions of delayed functional differential equations, J. Math. Anal. Appl., 274 (2002), 349-373. doi: 10.1016/S0022-247X(02)00311-6.

[7]

J. Diblík, Asymptotic representation of solutions of equation $\dot y(t)=\beta (t)[y(t)-y(t-\tau(t))]$, J. Math. Anal. Appl., 217 (1998), 200-215. doi: 10.1006/jmaa.1997.5709.

[8]

J. Diblík, R. Chupáč and M. Růžičková, Unbounded solutions of the equation $\dot y(t)=\sum_{i=1}^n\beta_i(t)[y(t-\delta_i)-y(t-\tau_i)]$, Appl. Math. Comput., 221 (2013), 610-619. doi: 10.1016/j.amc.2013.07.001.

[9]

J. Diblík and M. Růžičková, Convergence of the solutions of the equation $\dot y(t)=\beta (t)[y(t-\delta)-y(t-\tau)]$ in the critical case, J. Math. Anal. Appl., 331 (2007), 1361-1370. doi: 10.1016/j.jmaa.2006.10.001.

[10]

J. Diblík and M. Růžičková, Exponential solutions of equation $\dot y(t)=\beta (t)[y(t-\delta)-y(t-\tau)]$, J. Math. Anal. Appl., 294 (2004), 273-287. doi: 10.1016/j.jmaa.2004.02.036.

[11]

J. Diblík, M. Růžičková and Z. Šutá, Asymptotic convergence of the solutions of a discrete system with delays, Appl. Math. Comput., 219 (2012), 4036-4044. doi: 10.1016/j.amc.2012.10.040.

[12]

I. Györi and L. Horváth, Asymptotic constancy in linear difference equations: Limit formulae and sharp conditions, Adv. Difference Equ., 2010, Art. ID 789302, 20 pp.

[13]

I. Györi, F. Karakoç and H. Bereketoǧlu, Convergence of solutions of a linear impulsive differential equations system with many delays, Dyn. Contin. Discrete Impuls. Syst., 18 (2011), 191-202.

[14]

H. L. Smith, Monotone Dynamical Systems. An Introduction to the Theory of Competitive and Cooperative Systems, Mathematical Surveys and Monographs, 41, Amer. Math. Soc., Providence, 1995.

show all references

References:
[1]

O. Arino and M. Pituk, More on linear differential systems with small delays, J. Diff. Equat., 170 (2001), 381-407. doi: 10.1006/jdeq.2000.3824.

[2]

F. V. Atkinson and J. R. Haddock, Criteria for asymptotic constancy of solutions of functional differential equations, J. Math. Anal. Appl., 91 (1983), 410-423. doi: 10.1016/0022-247X(83)90161-0.

[3]

H. Bereketoǧlu and A. Huseynov, Convergence of solutions of nonhomogeneous linear difference systems with delays, Acta Appl. Math., 110 (2010), 259-269. doi: 10.1007/s10440-008-9404-2.

[4]

H. Bereketoǧlu and F. Karakoç, Asymptotic constancy for impulsive delay differential equations, Dynam. Systems Appl., 17 (2008), 71-83.

[5]

H. Bereketoglu and M. Pituk, Asymptotic constancy for nonhomogeneous linear differential equations with unbounded delays, Discrete Contin. Dyn. Syst., (2003), 100-107.

[6]

J. Diblík, Asymptotic convergence criteria of solutions of delayed functional differential equations, J. Math. Anal. Appl., 274 (2002), 349-373. doi: 10.1016/S0022-247X(02)00311-6.

[7]

J. Diblík, Asymptotic representation of solutions of equation $\dot y(t)=\beta (t)[y(t)-y(t-\tau(t))]$, J. Math. Anal. Appl., 217 (1998), 200-215. doi: 10.1006/jmaa.1997.5709.

[8]

J. Diblík, R. Chupáč and M. Růžičková, Unbounded solutions of the equation $\dot y(t)=\sum_{i=1}^n\beta_i(t)[y(t-\delta_i)-y(t-\tau_i)]$, Appl. Math. Comput., 221 (2013), 610-619. doi: 10.1016/j.amc.2013.07.001.

[9]

J. Diblík and M. Růžičková, Convergence of the solutions of the equation $\dot y(t)=\beta (t)[y(t-\delta)-y(t-\tau)]$ in the critical case, J. Math. Anal. Appl., 331 (2007), 1361-1370. doi: 10.1016/j.jmaa.2006.10.001.

[10]

J. Diblík and M. Růžičková, Exponential solutions of equation $\dot y(t)=\beta (t)[y(t-\delta)-y(t-\tau)]$, J. Math. Anal. Appl., 294 (2004), 273-287. doi: 10.1016/j.jmaa.2004.02.036.

[11]

J. Diblík, M. Růžičková and Z. Šutá, Asymptotic convergence of the solutions of a discrete system with delays, Appl. Math. Comput., 219 (2012), 4036-4044. doi: 10.1016/j.amc.2012.10.040.

[12]

I. Györi and L. Horváth, Asymptotic constancy in linear difference equations: Limit formulae and sharp conditions, Adv. Difference Equ., 2010, Art. ID 789302, 20 pp.

[13]

I. Györi, F. Karakoç and H. Bereketoǧlu, Convergence of solutions of a linear impulsive differential equations system with many delays, Dyn. Contin. Discrete Impuls. Syst., 18 (2011), 191-202.

[14]

H. L. Smith, Monotone Dynamical Systems. An Introduction to the Theory of Competitive and Cooperative Systems, Mathematical Surveys and Monographs, 41, Amer. Math. Soc., Providence, 1995.

[1]

Jehad O. Alzabut. A necessary and sufficient condition for the existence of periodic solutions of linear impulsive differential equations with distributed delay. Conference Publications, 2007, 2007 (Special) : 35-43. doi: 10.3934/proc.2007.2007.35

[2]

RazIye Mert, A. Zafer. A necessary and sufficient condition for oscillation of second order sublinear delay dynamic equations. Conference Publications, 2011, 2011 (Special) : 1061-1067. doi: 10.3934/proc.2011.2011.1061

[3]

Yukihiko Nakata. Existence of a period two solution of a delay differential equation. Discrete and Continuous Dynamical Systems - S, 2021, 14 (3) : 1103-1110. doi: 10.3934/dcdss.2020392

[4]

Samuel Bernard, Jacques Bélair, Michael C Mackey. Sufficient conditions for stability of linear differential equations with distributed delay. Discrete and Continuous Dynamical Systems - B, 2001, 1 (2) : 233-256. doi: 10.3934/dcdsb.2001.1.233

[5]

Baruch Cahlon. Sufficient conditions for oscillations of higher order neutral delay differential equations. Conference Publications, 1998, 1998 (Special) : 124-137. doi: 10.3934/proc.1998.1998.124

[6]

A. Domoshnitsky. About maximum principles for one of the components of solution vector and stability for systems of linear delay differential equations. Conference Publications, 2011, 2011 (Special) : 373-380. doi: 10.3934/proc.2011.2011.373

[7]

Eugenii Shustin. Exponential decay of oscillations in a multidimensional delay differential system. Conference Publications, 2003, 2003 (Special) : 809-816. doi: 10.3934/proc.2003.2003.809

[8]

Dominique Blanchard, Olivier Guibé, Hicham Redwane. Existence and uniqueness of a solution for a class of parabolic equations with two unbounded nonlinearities. Communications on Pure and Applied Analysis, 2016, 15 (1) : 197-217. doi: 10.3934/cpaa.2016.15.197

[9]

Sana Netchaoui, Mohamed Ali Hammami, Tomás Caraballo. Pullback exponential attractors for differential equations with delay. Discrete and Continuous Dynamical Systems - S, 2021, 14 (4) : 1345-1358. doi: 10.3934/dcdss.2020367

[10]

Roberto Garrappa, Eleonora Messina, Antonia Vecchio. Effect of perturbation in the numerical solution of fractional differential equations. Discrete and Continuous Dynamical Systems - B, 2018, 23 (7) : 2679-2694. doi: 10.3934/dcdsb.2017188

[11]

Diane Denny. A unique positive solution to a system of semilinear elliptic equations. Conference Publications, 2013, 2013 (special) : 193-195. doi: 10.3934/proc.2013.2013.193

[12]

Bahareh Akhtari, Esmail Babolian, Andreas Neuenkirch. An Euler scheme for stochastic delay differential equations on unbounded domains: Pathwise convergence. Discrete and Continuous Dynamical Systems - B, 2015, 20 (1) : 23-38. doi: 10.3934/dcdsb.2015.20.23

[13]

Samuel Bernard, Fabien Crauste. Optimal linear stability condition for scalar differential equations with distributed delay. Discrete and Continuous Dynamical Systems - B, 2015, 20 (7) : 1855-1876. doi: 10.3934/dcdsb.2015.20.1855

[14]

Odo Diekmann, Karolína Korvasová. Linearization of solution operators for state-dependent delay equations: A simple example. Discrete and Continuous Dynamical Systems, 2016, 36 (1) : 137-149. doi: 10.3934/dcds.2016.36.137

[15]

Tomás Caraballo, José Real, T. Taniguchi. The exponential stability of neutral stochastic delay partial differential equations. Discrete and Continuous Dynamical Systems, 2007, 18 (2&3) : 295-313. doi: 10.3934/dcds.2007.18.295

[16]

Ismael Maroto, Carmen Núñez, Rafael Obaya. Exponential stability for nonautonomous functional differential equations with state-dependent delay. Discrete and Continuous Dynamical Systems - B, 2017, 22 (8) : 3167-3197. doi: 10.3934/dcdsb.2017169

[17]

Minoo Kamrani. Numerical solution of partial differential equations with stochastic Neumann boundary conditions. Discrete and Continuous Dynamical Systems - B, 2019, 24 (10) : 5337-5354. doi: 10.3934/dcdsb.2019061

[18]

Sertan Alkan. A new solution method for nonlinear fractional integro-differential equations. Discrete and Continuous Dynamical Systems - S, 2015, 8 (6) : 1065-1077. doi: 10.3934/dcdss.2015.8.1065

[19]

Iasson Karafyllis, Lars Grüne. Feedback stabilization methods for the numerical solution of ordinary differential equations. Discrete and Continuous Dynamical Systems - B, 2011, 16 (1) : 283-317. doi: 10.3934/dcdsb.2011.16.283

[20]

Changrong Zhu, Bin Long. The periodic solutions bifurcated from a homoclinic solution for parabolic differential equations. Discrete and Continuous Dynamical Systems - B, 2016, 21 (10) : 3793-3808. doi: 10.3934/dcdsb.2016121

2021 Impact Factor: 1.497

Metrics

  • PDF downloads (58)
  • HTML views (0)
  • Cited by (1)

[Back to Top]